# SDR SIMA20160522006

- Difficulty date: May 22, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 30,890 hours, 28,372 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION,  FOUND FRAME 23 PREVIOUS REPAIR, BETWEEN STRINGERS 16R & 15R CRACKED.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  R & R FRAME 23 PREVIOUS REPAIR IAW SRM 53-00-04 REPAIR 3.  REPAIR MATERIALS L ANGLE, AL 7475-T761 .040.
